Jump to content

buzzing and feeling crazy


Recommended Posts

Hi all need some input.  I am 10 1/2 months out and a month ago I started to have a buzzing sound in my head which leads to my head feeling like it's on fire and then I start to feel literally crazy and panic feeling. Why would this start all the sudden this far out?  I'm still on 25mg of nortriptylene (a/d) and was wondering if this is causing something but everything I read states it has no tolerance problems.  Is it just w/d still???

 

Any input would be great

Thanks and hugs

Kmarie

Link to comment
Share on other sites

hey kmarie,  ;D

 

 

i do think it's still withdrawal.  i'm almost 16 months free but when i get overly stressed i STILL have weird sensations that will hit that i never had prior to this whole withdrawal ordeal.

 

it's probably safe to say that any weirdness up to 2 years is your CNS still trying to recover.

Link to comment
Share on other sites

Thanks  I am so scared about what is happening to me.  I keep trying to tell myself it's just w/d but for some reason I can't calm myself down.  I just feel like pooh everyday and I did a very slow taper.  I'm glad you are doing so much better I was worried about you for a long time. 

Hugs

Kristin

Link to comment
Share on other sites

Thanks  I am so scared about what is happening to me.  I keep trying to tell myself it's just w/d but for some reason I can't calm myself down.  I just feel like pooh everyday and I did a very slow taper.  I'm glad you are doing so much better I was worried about you for a long time. 

Hugs

Kristin

 

Sometime I get a loud humming in my head that annoys the crap out of me! It does come and go though. Usually hangs around for a few weeks at a time.

Link to comment
Share on other sites

Do you remember anything happening a month ago when you first noticed this new symptom?  It kind of sounds like an adrenaline rush to me.  Normally, we get those when we get excited or angry, etc. but once I had it happen chemically.  I had taken an a/d after tapering.  I hadn't taken it for several days and within 30 minutes I felt similar to what you described.  It turns out it was the medication.

 

So I'm wondering if you have this symptom at a particular time after taking the a/d? 

Link to comment
Share on other sites

 

i do think it's still withdrawal.  i'm almost 16 months free but when i get overly stressed i STILL have weird sensations that will hit that i never had prior to this whole withdrawal ordeal.

 

it's probably safe to say that any weirdness up to 2 years is your CNS still trying to recover.

 

Hi kmarie.  I would agree with L123.  I'm almost 10 months off, and if I undergo any kind of stress or illness, I experience withdrawal symptoms again. 

 

Also, some people find that any kind of change in their lives (a move, a new job, etc.) can set off symptoms again.

 

You mentioned you were on an a/d, and this might be adding to it, but I would not know for certain.

 

Have you spoken with your doctor?  It never hurts to have things checked out if you continue to be uncomfortable. :hug:

Link to comment
Share on other sites

×
×
  • Create New...